Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Weakness, abdominal pain. Diagnosed with tuberculosis. Taken AKT-4 Kit. Advise?

Hi,
My age is 30 years, It has been found with diagnosis as I have tuberculosis, and doctor suggested me to take AKT 4 KIT medicines all at once before breakfast. As per the doctor advice I have started taking these medicines for the last 10 days. After started taking these medicines, I feel so week despite I take more vegetables, juices and food intake. Also I feel pain below right side of the abdomen. Please advice if this is because of using the all tablets of AKT 4 before breakfast or due to any other unknown diagnosis. Thank you.
Y Prameela.
Email: YYYY@YYYY
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
General & Family Physician 's  Response
Hello,

The AKT4 needs to be taken before your meal.

You also report weakness. This can be due to the disease - Tuberculosis. TB leads to loss of appetite, weight loss and weakness.

As for the pain in the right side of abdomen, this may be explained as a side effect of AKT4. If this persists, please see your doctor.

It is also important that you do not stop the anti TB drugs. You need to take the complete 6 month course for TB to get completely cured. Even if you start feeling better, you need to take the drugs for 6 months.

Hope this helps.
Answered: Sat, 27 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions